| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron 300 series g310, they allege that they have low water flow and the handpiece is heating up, no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
12/04/24.Cn, hpc# 12210, sterimate# 202107.W4e water sol, iso valve clogged water solenoid clogged up due to using strong chemical.Water hose and tubing contaminated by the chemical.Replaced worn/damaged parts and recalibrated to the manufacturing specifications qa by (b)(6).Note: no aux cable sent in for evaluation.